Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suggest treatment for allergic reaction to Benedryl

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
lips gotten worse after taking benedryl what else could i do?
Posted Sun, 31 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rakesh Madhyastha 2 hours later
Brief Answer:
Allergic reaction

Detailed Answer:
Hello

Thanks for the query

It looks like you have angioedema. Which is an allergic reaction

Here is what you should do

1. Apply cold packs on the lips to reduce the inflammation
2. Tab Allegra is the ideal tablet for this, you can take it twice daily
3. If it still doesnt subside then you will have to be on oral steroids
4. Please try and recall as to what might have caused this reaction. Did you eat some new food item, was there any insect bite, any new furniture or carpets in the house, any new cosmetics, etc. Persistent presence of symptoms could meant that the triggering factor is still there causing the swollen lips

Like the previous doctors have suggested, it is time you go to the doctor to run some blood tests. Take an appointment with your GP as soon as possible.

I hope I was of help

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor